I have a post that my pain meds are making me sick. I just got "sick" again. Usually I eat something small like a nutri-grain bar or crackers. I am wondering if I need something that will coat my stomach rather than just fill it. I don't like milk and am slightly intolerant, but I was wondering if drinking a shake like product would be good (like nourische) or eating some yogurt. I don't have problems with those products. I don't want to go stock up on them either if they won't help. So, what do you think? Should I eat yogurt or something similar instead of a small snack?
You should eat a real meal if your meds are making you ill. If I take my Perk's on an empty stomach or with say a muffin, I get "stoned & ill". I get an upset stomach and become light headed. Now I make certain that I've had a meal before taking my meds.
Some people can take these things on an empty stomach some can't.
my doc changed me to loritab. She said it isn't as hard on the stomach. I still get ill even when I eat a whole meal. But, if I just ate and two hours later the med isn't working, then I try to eat a little something before I take another. Oh well. Just will have to wait and see if the Loritab works better. I do remember that percocet made me sick back in 1999 when I broke my leg. Good thing to remember in the future.